# SDR DALA2016102307617

- Difficulty date: October 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 62,224 hours, 20,787 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF 73AD HORIZONTAL STAB ACTUATOR,  FOUND CORROSION TOP SURFACE TORQUE BOX FWD EDGE RT SIDE. COMPLIED WITH ERA 552069-14.
